MAUDE Adverse Event Report: SITE~RITE 8 ULTRASOUND SYSTEM 32 MM LINEAR PROBE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

SITE~RITE 8 ULTRASOUND SYSTEM 32 MM LINEAR PROBE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770601Y
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received by the manufacturer for evaluation.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.Device not returned for evaluation.
 
Event or Problem Description
Chipped on the top and there is a ¿v¿ on the screen that follows probe movement.

Brand Name
SITE~RITE 8 ULTRASOUND SYSTEM 32 MM LINEAR PROBE
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
MDR Report Key12681162
Report Number3006260740-2021-04451
Device Sequence Number1364248
Product Code IYO
UDI-Device Identifier00801741138317
UDI-Public(01)00801741138317
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770601Y
Device Catalogue Number9770601Y
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;